# SDR SWIA200312321

- Difficulty date: August 8, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 9,030 hours, 7,398 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT FLOORBEAM ATTACH ANGLE LBL 9 IB AND OB CRACKED.  DISCOVERED DURING C-CHECK.  ANGLES REPLACED IAW CRJ SRM 51-40-11.    P/N: 601R-31113-57
